Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe holonomic rank of the Fisher–Bingham system of differential equations
Author(s) Tamio Koyama, Hiromasa Nakayama, Kenta Nishiyama, Nobuki Takayama
TypeArticle in Journal
AbstractAbstract The Fisher–Bingham system is a system of linear partial differential equations satisfied by the Fisher–Bingham integral for the n-dimensional sphere S n . The system is given in [4, Theorem 2] and it is shown that it is a holonomic system [1]. We show that the holonomic rank of the system is equal to 2 n + 2 .
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404914000541
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume218
Number11
Pages2060 - 2071
Year2014
Edition0
Translation No
Refereed No
Webmaster